# SDR DL73K010704

- Difficulty date: May 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 37,177 hours, 31,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH LONG CRACK WAS FOUND IN THE FUSELAGE SKIN 3 INCH FWD OF FS 756 AND JUST ABOVE STRINGER 20R.  THE CRACK WAS REMOVED  WITH A CUTOUT IN THE SKIN AND REPAIRED WITH AN EXTERNAL     ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380723-14.
